Fixed point theorem for generalized set-valued contractions on partial metric space

MANSOUR Abdelouahab, Djedidi Mostapha, Nachi Khadra

Abstract


In this paper, we give a new version of Ekeland’s variational
principle on partial metric space. Using this variational principle,
we establich a general result on the existence of a fixed point for a
class of genralized set-valued contractions on partiel metric space.

Keywords


Fixed point , Ekeland’s variational principle, generalized set-valued contractions , partial metric space

Full Text:

PDF

References


J.-P. Aubin, Mathematical Methods of Game and Economic Theory, North-Holland Publishing, Amsterdam, New York, Oxford, 1979.

J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis Wiley, New York, Chichester, Brisbane, Toronto, Singapore, 1984.

J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, Basel, Berlin, 1990.

H. Aydi, M. Abbas and C. Vetro, Partial Hausdorff metric and Nadler's fixed point theorem on partial metric spaces, Topology and its Applications, 2012,

http://dx.doi.org/10.1016/j.topol.2012.06.012.

D. Aze, J.-N. Corvellec and R. E. Lucchetti, Variational pairs and applications to stability in nonsmooth analysis, Nonlinear Anal., 49(2002), 643--670.

D. Azeand J.-N. Corvellec, Characterizations of error bounds for lower semicontinuous functions on metric spaces, ESAIM Control Optim. Calc. Var., 10 (2004), 409--425.

D. Azeand J.-N. Corvellec, A variational method in fixed point results with inwardness conditions, Proc. Amer. Math. Soc., 134(2006),3577--3583.

D. Azeand J.-N. Corvellec, Variational methods in classical open mapping theorems, J. Convex Anal., 13(2006).

D. Azeand J.-P. Penot, On the dependence of fixed point sets of pseudocontractive multifunctions. Application to differential inclusions, Nonlinear Dyn. Syst. Theory, 6(2006), 31--47.

S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundam. Math., 3(1922),133--181.

S. Benahmed and D. Aze, On fixed points of generalized set-valued contractions, Bulletin of the Australian Mathematical Society, 2010.

J. M. Borwein and D. Preiss, A smooth variational principle with applications to subdiffferentiability and to differentiability of convex functions, Trans. Am. Math. Soc., 303(1987), 517--527.

J. M. Borwein and Q. J. Zhu, Techniques of Variational Analysis, Springer, Berlin, Heidelberg, New York, 2005.

Lj.B. Ciric, A Generalization of Banach's contraction principle, Proc. Amer. Math. Soc., 45(1974), 267--273.

Lj. B. Ciric, B. Samet, H. Aydi and C. Vetro, Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput., 218(2011), 2398--2406.

W. S. Du, On approximate coincidence point properties and their applications to fixed point theory, Journal of Applied Mathematics, 2012, doi:10.1155/2012/302830.

I. Ekeland, On the variational principle, J. Math. Anal. Appl.,47(1974), 324--353.

I. Ekeland, On convex minimization problems, Bull. Am. Math.Soc., 1(1979), 445--474.

I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math.Soc., 1(1979), 443--474.

F. Facchinei and J.-S. Pang, Finite Dimensional Variational Inequalities and Complementarity Problems, I and II. Springer, New York, Berlin, Heidelberg, 2003.

Y. Feng and S. Liu, Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J. Math. Anal. Appl., 317(2006),103--112.

D. G. de Figueiredo, Lectures on the Ekeland variational principle with applications and detours, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, 81, Springer-Verlag, Berlin, 1989.

A. Gofert, Chr. Tammer, H. Riahi and C. Zualinescu, Variational Methods in Partially Ordered Spaces. Springer, New York, Berlin, Heidelberg, 2003.

A. Hamel, Remarks to an equivalent formulation of Ekeland's variational principle, Optimization 31(1994),233--238.

R. Kannan, Some results on fixed points, Bull. Cal. Math. Soc., 60(1968), 71--76.

E. Karapinar, Generalizations of Caristi Kirk's theorem on partial metric spaces, Fixed Point Theory Appl., 4(2011),DOI:10.1186/1687-1812-2011-4.

I. Meghea, Ekeland Variational Principle with Generalizations and Variants. Old City Publishing, Philadelphia, 2009.

S. G. Matthews, Partial metric topology. Research Report 212. Dept. of Computer Science. University of Warwick, 1992.

S. G. Matthews, Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci., 728(1994), 183--197.

S. G. Matthews, An extensional treatment of lazy data flow deadlock, Theor. Comput. Sci., 151(1995), 195--205.

N. Mizoguchi and W. Takahashi, Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal Appl., 141(1989),177--188.

S. B. Jr. Nadler, Multivalued contraction mappings, Pacific J. Math., 30(1969), 475--488.

W. Oettli and M. Thera, Equivalents of Ekeland's principle, Bull. Aust. Math. Soc., 48(1993), 385--392.

J.-P. Penot, A short constructive proof of Caristi's fixed point theorem, Publ. Math. Univ. Pau, (1976), 1--3.

J.-P. Penot, The drop theorem, the petal theorem and Ekeland's

variational principle, Nonlinear Anal., 10(1986), 813--822.

S. Oltra and O. Valero, Banach's fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste., 36(2004),17--26.

D. Paesano and P. Vetro, Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces, Topology Appl., 159(2012), 911--920.

S. Romaguera, Fixed point theorems for generalized contractions on partial metric spaces}, Topology Appl., 159(2012), 194-199.

I. A. Rus, Fixed point theory in partial metric spaces, Anal. Univ. de Vest, Timisoara, Seria Matematicua-Informaticua, 46(2008),141--160.

J. E. Stoy, Denotational Semantics: The Scott-Strachey Approach to Programming Language Theory, MIT Press Cambridge, 1981.

S. Reich, Kannan's fixed point theorem, Boll. Un. Mat. Ital., 4(1971),1--11.

M. Squassina, On Ekeland's variational principle, J. Fixed Point Theor. Appl., 10 (2011), 191--195.

T. Suzuki, Generalized Caristi's fixed point theorems by Bae and others, J. Math. Anal. Appl., 302(2005), 502--508.

T. Suzuki, The strong Ekeland variational principle, J. Math. Anal. Appl., 320(2006), 787--794.

T. Suzuki and W. Takahashi, Fixed point theorems and characterizations of metric completeness, Top. Meth. Nonlinear Anal., 8(1996),371--382.

W. Takahashi, Existence theorems generalizing fixed point theorems for multivalued mappings. In: Baillon, J.-B., Thera, M.(eds.) Fixed Point Theory and Applications. Pitman Research Notes in Mathematics,252(1991), 397--406. Longman, Harlow.

W. Takahashi, Nonlinear Functional Analysis. Yokohama Publishers, Yokohama, 2000.

Chr. Tammer, A generalization of Ekeland's variational principle}, Optimization, 25(1992), 129--141.

O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. General Topology, 6(2005), 229--240.

L. Yongsin and S. Shuzhong, A generalization of Ekeland's varepsilon $-variational principle and its Borwein-Preiss variant, J. Math. Anal. Appl., 246(2000), 308--319.

C.-K. Zhong, On Ekeland's variational principle and a minimax theorem, J. Math. Anal. Appl., 205(1997), 239--250.

C.-K. Zhong, A generalization of Ekeland's variational principle and application to the study of the relation between the P.S. condition and coercivity, Nonlinear Anal. Theor. Meth. Appl., 29 (1997), 1421--1431.




DOI: http://dx.doi.org/10.5556/j.tkjm.48.2017.2415

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax